Volume 7, 2001, Number 4

Volume 7Number 1Number 2Number 3 ▷ Number 4


q-Bernoulli numbers and polynomials via an invariant p-adic q-integral in Zp
Original research paper. Pages 105—110
H.-K. Pak and S.-H. Rim

Intervals containing prime numbers
Original research paper. Pages 111—114
L. Panaitopol

The analysis of twin primes within Z6
Original research paper. Pages 115—124
J. Leyendekkers and A. Shannon

Some properties of modified Lah numbers
Original research paper. Pages 125—131
A. Shannon

How Fermat’s Great Theorem helps solving the Diophantine equation
12.x3φ(y).y2 = 3.(φ(y))3

Original research paper. Pages 132—134
M. Vassilev-Missana

On one Jacobsthal’s inequality
Original research paper. Pages 135—136
K. Atanassov


Volume 7Number 1Number 2Number 3 ▷ Number 4

Comments are closed.